DSpace
 

RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/2697

Title: Electromagnetic fields in the Godel universe
Authors: Cohen, J.M.
Vishveshwara, C.V.
Dhurandhar, S.V.
Issue Date: Mar-1980
Publisher: IOP Publishing Ltd.
Citation: Journal of Physics A, 1980, Vol.13, p933-938
Abstract: Perturbative electromagnetic fields are investigated in the Godel universe using the Debye potential (two-component Hertz potential) formalism. The Godel space-time lends itself to this approach since it is algebraically special (Petrov D). With the usual system of coordinates used in the text describing the Godel universe, the three of the basis coordinate vectors delta / delta x0, delta / delta x1 and delta / delta x3 which are Killing, the field at infinity in these directions remains oscillatory, while for the remaining non-Killing coordinate x2 the field decays at both extremities. The result compares dramatically well with the behaviour of the null geodesics in the Godel universe.
Description: Restricted Access.
URI: http://hdl.handle.net/2289/2697
ISSN: 1751-8113
1751-8121 (Online)
Alternative Location: http://dx.doi.org/10.1088/0305-4470/13/3/024
Copyright: 1980 IOP Publishing Ltd.
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1980 J Phys-A V13 p933.pdfRestricted Access247.42 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace